Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A computer search of rank-$ 2$ lattice rules for multidimensional quadrature


Authors: Ian H. Sloan and Linda Walsh
Journal: Math. Comp. 54 (1990), 281-302
MSC: Primary 65D32
MathSciNet review: 1001485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For certain lattice rules of 'rank 2' it has been shown, in a recent paper, that a unique representation exists in a form suitable for computer evaluation. The present paper describes computer searches of such rules, reports results and identifies rules that appear promising for the numerical evaluation of practical multidimensional integrals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32

Retrieve articles in all journals with MSC: 65D32


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1001485-4
PII: S 0025-5718(1990)1001485-4
Article copyright: © Copyright 1990 American Mathematical Society